MathSciNet Relay Station
MathSciNet bibliographic data
MR1407384 (98m:42020) 42B25 (42B20)
Gogatishvili, A.; Kokilashvili, V. Criteria of strong type two-weighted inequalities for fractional maximal functions. Georgian Math. J. 3 (1996), no. 5, 423–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement